Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Why does chemotherapy cause pimples

Premium Questions

doctor1 MD

food, she vomits. Why is this? When will she be able to eat normally? 3.Doctor suggested for bone ...

doctor1 MD

of the ampulla and the liver tumor with Gemzar Chemotherapy . The chemo was D/C in May because of the side ... , and urinates normally, her PCP is now recommending finding a specialist to determine why her kidneys ...

doctor1 MD

Does chemotherapy cause diarrhea? ...

doctor1 MD

Yes my husband has been having chemo treatments for 10 months now and within the last couple of days he is sleep talking at night and sometimes during the day. What could be causing this? He also has ...

doctor1 MD

What causes chemotherapy resistancy in patients ? ...

Public Forum Discussions

doctor1 MD

transplant ,my question is,is this why my nose smells sour all the time ...

doctor1 MD

Hello doctor. My mama had chemotherapy one day ago...and he is in 4th stage of colon cancer ...means cancer reach up-to liver. After chemotherapy he start sweating and still now whenever he use ...

doctor1 MD

. Looked rosustatin on the Drug.org site and it says about rosustatin and causing proteinuria and also diabetes. Should he be on rosuvastatin? Why would this drug be good.for him? ...

doctor1 MD

with insulin injections twice a day. Why the boils and pain in the head? ...

doctor1 MD

Qi am currently on chemotherapy for non-small cell lung cancer. Recently my blood pressure tanked--- 60/40 and I ended up in the hospital overnight; however neither doctor who saw me could tell me why ...

doctor1 MD

,she cant understand why she has so much pain after the chemo,as that dont seem to have worked ...

doctor1 MD

you tell me why is this happening? Is it the iv hydration? ...

doctor1 MD

no idea why she is vomiting. when she eats it feels like the food gets stuck at the base of her throught and the she vomits. Is there anything that would cause this medically? ...

doctor1 MD

Hi, I am wondering why my pee stinks, I drink lots of water. I know what asparagus and supplements can do but needless to say that s not the case. I had breast cancer last year did chemo and radiation ...

doctor1 MD

why I am receiving this pain and if it can affect me horribly and cause problems after the PICC ... chemotherapy in my right arm through a PICC line. Starting yesterday I ve been getting a sharp pain in my ...

Mobile Questions and Answers

doctor1 MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

doctor1 MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

doctor1 MD

Hello, Thus can happen sometimes due to chemo drugs but if it causes other symptoms like excess sheivering or breathing issues or difficult in concentration etc., then please contact your treating team and discuss. Dr. M Gopal